Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 3, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Jan 28, 2013, 3:35 PM MST for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Jan 28, 2013, 10:00 PM MST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2013, 3:35 PM MST (22:35 UTC)
- In effect from
- Jan 28, 2013, 10:00 PM MST
- Expired
- Jan 29, 2013, 7:00 PM MST
- In force
- 21 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.6 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1393 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
152 WWUS74 KEPZ 282235 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 335 PM MST MON JAN 28 2013 ...WINDY WINTER STORM SYSTEM ON THE WAY... .AN APPROACHING WINTER STORM SYSTEM WITH AN ASSOCIATED COLD FRONT WILL GENERATE STRONG WINDS OVER PORTIONS OF SOUTHWEST NEW MEXICO BRIEFLY THIS EVENING AND AGAIN LATE TONIGHT AND TUESDAY MORNING. THE FRONT WILL MOVE THROUGH NEW MEXICO TONIGHT...ALLOWING THE WINDS TO BRIEFLY DIMINISH. WINDS WILL REMAIN QUITE STRONG TONIGHT ALONG EAST SLOPES OF MOUNTAINS HOWEVER. AS THE UPPER TROUGH MOVES INTO THE STATE OVERNIGHT WINDS WILL INCREASE AGAIN EARLY TUESDAY MORNING. WITH COOLER AIR MOVING IN BLOWING DUST SHOULD BE LIMITED TO VERY ISOLATED AREAS. NMZ404>407-415-416-290645- /O.NEW.KEPZ.WI.Y.0003.130129T1200Z-130130T0000Z/ /O.CON.KEPZ.WI.Y.0002.000000T0000Z-130129T0100Z/ SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS... HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS... CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO... PINON 335 PM MST MON JAN 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * WINDS: SUSTAINED 30 TO 40 MPH FROM THE SOUTHWEST...WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL DIMINISH EARLY THIS EVENING BUT INCREASE AGAIN TUESDAY MORNING. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND IMPACT OUTDOOR ACTIVITIES. BLOWING SNOW MAY BRIEFLY REDUCE VISIBILITIES OVER HIGHER TERRAIN. * VISIBILITY: DROPPING TO 3-5 MILES IN THE LOWER ELEVATIONS DUE TO BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ413-TXZ419-290645- /O.NEW.KEPZ.WI.Y.0003.130129T0500Z-130130T0000Z/ SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...FORT BLISS... SOCORRO...EAST AND NORTHEAST EL PASO 335 PM MST MON JAN 28 2013 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM MST TUESDAY. * EVENT: SUSTAINED WINDS OF 30 TO 40 MPH...WITH GUSTS TO 50 MPH. * TIMING: WINDS INCREASING TOWARD MIDNIGHT. WINDS MAY BRIEFLY DIMINISH AROUND SUNRISE BUT QUICKLY INCREASE AGAIN LATER TUESDAY MORNING. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND IMPACT OUTDOOR ACTIVITIES. * VISIBILITY: OCCASIONAL BLOWING DUST WITH VISIBILITIES DROPPING TO AROUND 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ401>403-408>412-414-417-TXZ418-420>424-290645- /O.NEW.KEPZ.WI.Y.0003.130129T1200Z-130130T0000Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... HILLSBORO...WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT... GARFIELD...HATCH...RADIUM SPRINGS...LAS CRUCES...VADO... SUNLAND PARK...ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT... MESCALERO...MOUNTAIN PARK...TIMBERON...CROW FLATS...DOWNTOWN... WEST EL PASO...UPPER VALLEY...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 335 PM MST MON JAN 28 2013 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY. * EVENT: SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH. * TIMING: WINDS INCREASING TOWARD SUNRISE TUESDAY MORNING. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND IMPACT OUTDOOR ACTIVITIES. * VISIBILITY: OCCASIONAL BLOWING DUST WITH VISIBILITIES DROPPING TO AROUND 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEFNER
3 follow-up statements
352 WWUS74 KEPZ 290604 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1104 PM MST MON JAN 28 2013 ...WINDY WINTER STORM SYSTEM ON THE WAY... .AN APPROACHING WINTER STORM SYSTEM WITH AN ASSOCIATED COLD FRONT WILL GENERATE STRONG WINDS OVER PORTIONS OF SOUTHWEST NEW MEXICO BRIEFLY THIS EVENING AND AGAIN LATE TONIGHT AND TUESDAY MORNING. THE FRONT WILL MOVE THROUGH NEW MEXICO TONIGHT...ALLOWING THE WINDS TO BRIEFLY DIMINISH. WINDS WILL REMAIN QUITE STRONG TONIGHT ALONG EAST SLOPES OF MOUNTAINS HOWEVER. AS THE UPPER TROUGH MOVES INTO THE STATE OVERNIGHT WINDS WILL INCREASE AGAIN EARLY TUESDAY MORNING. WITH COOLER AIR MOVING IN BLOWING DUST SHOULD BE LIMITED TO VERY ISOLATED AREAS. NMZ413-TXZ419-291415- /O.CON.KEPZ.WI.Y.0003.000000T0000Z-130130T0000Z/ SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...FORT BLISS... SOCORRO...EAST AND NORTHEAST EL PASO 1104 PM MST MON JAN 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY. * EVENT: SUSTAINED WINDS OF 30 TO 40 MPH...WITH GUSTS TO 50 MPH. * TIMING: WINDS INCREASING TOWARD MIDNIGHT. WINDS MAY BRIEFLY DIMINISH AROUND SUNRISE BUT QUICKLY INCREASE AGAIN LATER TUESDAY MORNING. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND IMPACT OUTDOOR ACTIVITIES. * VISIBILITY: OCCASIONAL BLOWING DUST WITH VISIBILITIES DROPPING TO AROUND 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ401>412-414>417-TXZ418-420>424-291415- /O.CON.KEPZ.WI.Y.0003.130129T1200Z-130130T0000Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD... HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK... ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO... MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN... WEST EL PASO...UPPER VALLEY...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 1104 PM MST MON JAN 28 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY. * EVENT: SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH. * TIMING: WINDS INCREASING TOWARD SUNRISE TUESDAY MORNING. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND IMPACT OUTDOOR ACTIVITIES. * VISIBILITY: OCCASIONAL BLOWING DUST WITH VISIBILITIES DROPPING TO AROUND 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
528 WWUS74 KEPZ 291151 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 451 AM MST TUE JAN 29 2013 ...STRONG WINDS EXPECTED OVER SOUTHERN NEW MEXICO AND FAR WEST TEXAS TODAY... .A WINTER STORM SYSTEM WITH WILL GENERATE STRONG WINDS OVER PORTIONS OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS TODAY. WESTERLY WIND SPEEDS OF 35 TO 45 MPH WILL BE POSSIBLE OVER FAR WEST TEXAS WITH PORTIONS OF SOUTHERN NEW MEXICO SEEING WINDS OF 30 TO 40 MPH. WINDS WILL BE QUITE STRONG TONIGHT ALONG EAST SLOPES OF MOUNTAINS. WINDS WILL GRADUALLY DIMINISH LATE THIS AFTERNOON AND EARLY EVENING. WITH COOLER AIR IN PLACE...IN BLOWING DUST SHOULD BE MORE LIMITED. NMZ413-TXZ419-300200- /O.UPG.KEPZ.WI.Y.0003.000000T0000Z-130130T0000Z/ /O.NEW.KEPZ.HW.W.0002.130129T1200Z-130130T0200Z/ SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...FORT BLISS... SOCORRO...EAST AND NORTHEAST EL PASO 451 AM MST TUE JAN 29 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. * EVENT: SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH. * TIMING: WINDS WILL INCREASE DURING THE DAY. WINDS WILL GRADUALLY DIMINISH LATE AFTERNOON AND EARLY EVENING. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND DAMAGE WEAK AND LIGHT STRUCTURES. WIND GUSTS WILL BE STRONGEST ALONG EAST SLOPES AND THROUGH MOUNTAIN PASSES AND GAPS. * VISIBILITY: BLOWING DUST WITH VISIBILITIES DROPPING TO AROUND 2 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ417-TXZ420>424-300200- /O.UPG.KEPZ.WI.Y.0003.130129T1200Z-130130T0000Z/ /O.NEW.KEPZ.HW.W.0002.130129T1200Z-130130T0200Z/ OTERO MESA-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...CROW FLATS...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 451 AM MST TUE JAN 29 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. * EVENT: SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS TO 50 MPH. * TIMING: WINDS INCREASING THROUGH THIS MORNING AND DIMINISHING LATE AFTERNOON AND EVENING. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND DAMAGE WEAK AND LIGHT STRUCTURES. * VISIBILITY: BLOWING DUST WITH VISIBILITIES DROPPING TO AROUND 2 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ401>412-414>416-TXZ418-300200- /O.EXT.KEPZ.WI.Y.0003.130129T1200Z-130130T0200Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- WESTERN EL PASO COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD... HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK... ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO... MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON...DOWNTOWN...WEST EL PASO... UPPER VALLEY 451 AM MST TUE JAN 29 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. * EVENT: SUSTAINED WINDS OF 30 TO 40 MPH...WITH GUSTS TO 50 MPH. * TIMING: WINDS INCREASING TOWARD SUNRISE TUESDAY MORNING. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND IMPACT OUTDOOR ACTIVITIES. * VISIBILITY: BLOWING DUST WITH VISIBILITIES DROPPING TO AROUND 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LUNDEEN
743 WWUS74 KEPZ 292245 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 345 PM MST TUE JAN 29 2013 ...STRONG WINDS EXPECTED OVER SOUTHERN NEW MEXICO AND FAR WEST TEXAS TODAY... .A WINTER STORM SYSTEM IS MOSTLY EAST OF THE AREA NOW BUT STRONG WINDS WILL CONTINUE FORE A COUPLE MORE HOURS BEFORE DIMINISHING. WIND SPEEDS OF 25 TO 40 MPH WILL CONTINUE UNTIL SHORTLY AFTER SUNSET AND THEN DIMINISH. NMZ413-417-TXZ419>424-300200- /O.CON.KEPZ.HW.W.0002.000000T0000Z-130130T0200Z/ SOUTHERN TULAROSA BASIN-OTERO MESA-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CROW FLATS... FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO...HUECO TANKS... LOMA LINDA...DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA... FABENS...TORNILLO...FORT HANCOCK 345 PM MST TUE JAN 29 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * EVENT: SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS TO 55 MPH. * TIMING: WINDS WILL BEGIN DIMINISHING SHORTLY AFTER SUNSET. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND DAMAGE WEAK AND LIGHT STRUCTURES. WIND GUSTS WILL BE STRONGEST ALONG EAST SLOPES AND THROUGH MOUNTAIN PASSES AND GAPS. * VISIBILITY: MAY LOCALLY DROP TO 3 MILES IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ401>412-414>416-TXZ418-300200- /O.CON.KEPZ.WI.Y.0003.000000T0000Z-130130T0200Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- WESTERN EL PASO COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD... HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK... ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO... MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON...DOWNTOWN...WEST EL PASO... UPPER VALLEY 345 PM MST TUE JAN 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * EVENT: SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL BEGIN DIMINISHING SHORTLY AFTER SUNSET. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND IMPACT OUTDOOR ACTIVITIES. * VISIBILITY: MAY LOCALLY DROP TO 3 MILES IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEFNER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Jan 28, 2:48 PM MST, 47 minutes earlier.
Area forecast discussion, Jan 28, 2:48 PM MST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
248 PM MST MON JAN 28 2013
.SYNOPSIS...
UPPER TROUGH OVER ARIZONA WILL MOVE ACROSS NEW MEXICO TONIGHT AND
TUESDAY MORNING. THIS WILL CREATE WINDY CONDITIONS ACROSS THE
BORDERLAND THROUGH EARLY TUESDAY AFTERNOON. THE TROUGH WILL ALSO
SPREAD MOUNTAIN SNOW SHOWERS AND LOWLAND RAIN SHOWERS THROUGH
TUESDAY MORNING...BEFORE THE TROUGH MOVES EAST AND CLEARS THE SKIES.
TUESDAY AND WEDNESDAY WILL REMAIN COOL...BUT DRY WEST WINDS ALOFT
DOMINATING THE REST OF THE WEEK...LOOK FOR TEMPERATURES TO WARM BACK
ABOVE NORMAL BY FRIDAY. LITTLE TO NO CHANCE OF RAIN INTO NEXT
WEEKEND.
&&
.DISCUSSION...
SHORT RANGE..
UPPER TROUGH OVER THE GREAT BASIN EXTENDING DOWN TO WESTERN ARIZONA.
SURFACE COOL FRONT OUT AHEAD IN EASTERN ARIZONA AND SHOULD MOVE INTO
WESTERN NEW MEXICO NEXT COUPLE OF HOURS. STRONG PVA AND COLD AIR
ALOFT MOVING IN WITH TROUGH SHOULD ALLOW SHOWERS TO DEVELOP TONIGHT
INTO TUESDAY MORNING. DAYTIME WIND ADVISORIES PRETTY MARGINAL TODAY
BUT WILL LET EXPIRE ON TIME. HIDALGO MESONET SHOWS WINDS RIGHT NEAR
ADVISORY...SAC MOUNTAIN OBS NOT SO MUCH. WILL GO AHEAD AND ISSUE
AREA WIDE WIND ADVISORY LATE TONIGHT AND EARLY TUESDAY MORNING.
LOOKS LIKE EAST SLOPE EVENT COULD OCCUR TONIGHT. OTHERWISE MOVEMENT
OF TROUGH OVER WESTERN NEW MEXICO AROUND 12Z TUE SHOULD PICK THE
WINDS BACK UP. PRECIP CONCERNS...SNOW LEVELS LIKELY AROUND 7500 FT
RIGHT NOW BUT WILL FALL DOWN TO AROUND 5000 FT BY TUESDAY MORNING.
NOT EXPECTING MORE THAN 1 TO 3 INCHES ACROSS THE MOUNTAINS...BUT
WILL HAVE TO WATCH AS COMBINED WITH THE WINDS...COULD SEE BRIEF NEAR
BLIZZARD CONDITIONS TUESDAY MORNING. SURFACE FRONT THROUGH THE AREA
BY LATE TONIGHT...DROPPING TEMPERATURES TUESDAY ABOUT 15 TO 18
DEGREES.
TROUGH MOVES JUST EAST OF THE AREA BY TUESDAY AFTERNOON...ENDING
MOST SHOWERS. BOTH GFS/NAM HINTING AT WEAK UPPER DISTURBANCE AND
MOISTURE MOVING INTO CENTRAL NEW MEXICO TUESDAY NIGHT SO LEFT SMALL
MOUNTAIN POPS IN FOR THAT TIME. OTHERWISE CLEARING TUESDAY NIGHT
INTO WEDNESDAY. COOL AIR WILL CONTINUE WEDNESDAY WITH JUST SLIGHT
WARMING FROM TUESDAY.
17-HEFNER
LONGER RANGE..
THE GRADUAL WARMING TREND WILL CONTINUE THURSDAY...AS THE UPPER
LEVEL TRANSITIONS TO MORE OF A WESTERLY FLOW ALOFT OVER THE REGION.
THIS IS IN ADVANCE OF A BROAD RATHER FLAT HIGH PRESSURE RIDGE ALOFT
THAT WILL BUILD INTO THE WESTERN STATES OVER THE WEEKEND. AMPLE
AMOUNTS OF WARM AIR ADVECTION AHEAD OF A DEEP LOW PRESSURE TROUGH
UPSTREAM OVER THE E PAC...WILL HELP SUSTAIN DEVELOPMENT OF THIS
RIDGE. MODEL DIFFERENCES VARY WIDELY AMONG THE GFS AND ECMWF
SOLUTIONS ON WHAT TO DO WITH THE RIDGE EARLY NEXT WEEK. GFS MOVES
THE RIDGE EAST OF OUR AREA MONDAY...WHILE THE ECMWF MOVES THE RIDGE
EAST BY THE MIDDLE OF NEXT WEEK. ECMWF PORTRAYS A MUCH MORE
PROGRESSIVE PATTERN FOLLOWING THE RIDGE...WHILE THE GFS FORECASTS A
SLOWER HIGH AMPLITUDE PATTERN WITH MORE OF A SUB TROPICAL MOISTURE
TAP FOR US. IN THIS CASE...A CUT OFF LOW MOVING INTO THE SOUTHWEST
IS RESPONSIBLE FOR EXTENSIVE HIGH CLOUD COVER FOR US. IN THE CASE
OF THE ECMWF...A MUCH WEAKER SUB TROPICAL TAP-TELECONNECTION IS
FORECAST AND LATER IN THE WEEK.
COMPROMISE SHOULD EXIST BETWEEN THE TWO...WITH A LEAN TOWARDS THE
HIGHER AMPLITUDE GFS OUTLOOK...AS OVERALL JET STREAM BEHAVIOR HAS
TENDED TO FAVOR A SPLIT FLOW PATTERN THUS FAR. LONG RANGE
PREDICTIONS THROUGH THIS SPRING ALSO FAVOR A SPLIT IN THE JET
STREAM.
WITH EITHER OUTCOME...TEMPERATURES EARLY NEXT WEEK ARE EXPECTED TO
REMAIN NEAR OR A FEW DEGREES ABOVE NORMAL.
22-TRIPOLI
&&
.AVIATION....VALID 29/00Z-30/00Z.
GUSTY WINDS OF 240-260 25-30G40-45KT WILL BE DECREASING TO
10-15KTS AT MOST TERMINALS BY 04Z EXCEPT BECOMING 27020-25G40KT AT
KELP. WINDS AT ALL LOCATIONS WILL TURN WESTERLY BY MORNING AND
INCREASE AGAIN TO 25-30G45KT AND SLOWLY DECREASE AFT 20Z. SCT TO
NMRS SHSN OVER HIGHER ELEVATIONS WITH 1SM BLSN BKN010-020 LIKELY.
ELSEWHERE SCT-BKN040-060 THRU 18Z WITH ISOLD 3-5SM -SHRASN BKN020
BECOMING P6SM SCT060-080 AFT 18Z.
&&
.FIRE WEATHER...
STRONG UPPER LEVEL TROUGH WITH ASSOCIATED COLD FRONT WILL PASS
THROUGH THE REGION OVER THE NEXT 18 TO 24 HOURS. THIS WILL KEEP WEST
TO SOUTHWEST WINDS BREEZY TO WINDY ACROSS THE REGION. SOME OF THE
HIGHER ELEVATIONS WILL SEE 1 TO 3 INCHES OF SNOW LATE THIS AFTERNOON
AND TONIGHT. TROUGH WILL PASS THROUGH EASTERN AREAS TUESDAY MORNING
WHICH WILL PUT AN END TO THE SNOW EXCEPT FOR SOME LIGHT SHOWERS OVER
THE MOUNTAINS. UPPER RIDGE WILL BUILD IN FROM THE WEST FOR THE
REMAINDER OF THE WEEK WHICH WILL BRING WARM AND DRY CONDITIONS TO
THE BORDERLAND. HIGHS WILL BE BELOW NORMAL TUESDAY THROUGH THURSDAY
BEFORE GETTING BACK INTO THE 60S AND EVEN SOME 70S BY THE WEEKEND.
VERY DRY AIR WILL ACCOMPANY THE RIDGE BUILDING IN FOR THE SECOND
HALF OF THE WEEK WITH MINIMUM RELATIVE HUMIDITIES FALLING INTO THE
TEENS AND POSSIBLY SOME SINGLE DIGITS BUT WITH LIGHT WINDS...RED
FLAG CONDITIONS ARE NOT EXPECTED.
&&
26-GRZYWACZ
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 40 49 31 52 32 / 20 20 0 0 0
SIERRA BLANCA 33 51 32 53 31 / 10 20 0 0 0
LAS CRUCES 35 48 27 49 28 / 20 20 0 0 0
ALAMOGORDO 38 44 31 51 26 / 20 20 10 0 0
CLOUDCROFT 19 29 10 31 12 / 30 20 10 0 0
TRUTH OR CONSEQUENCES 32 43 29 47 29 / 20 20 10 0 0
SILVER CITY 30 43 27 47 26 / 30 20 10 0 0
DEMING 33 46 28 49 23 / 20 10 10 0 0
LORDSBURG 33 44 31 50 27 / 30 10 10 0 0
WEST EL PASO METRO 38 52 31 53 30 / 20 20 0 0 0
DELL CITY 37 51 26 51 23 / 10 20 0 0 0
FORT HANCOCK 42 51 32 54 29 / 10 20 0 0 0
LOMA LINDA 35 45 27 51 24 / 20 20 0 0 0
FABENS 39 53 29 54 27 / 20 20 0 0 0
SANTA TERESA 33 48 28 51 28 / 20 20 0 0 0
WHITE SANDS HQ 40 49 31 49 30 / 20 20 0 0 0
JORNADA RANGE 31 50 18 49 19 / 20 20 0 0 0
HATCH 36 48 27 46 26 / 20 20 10 0 0
COLUMBUS 38 50 31 51 28 / 20 10 0 0 0
OROGRANDE 33 46 27 52 26 / 20 20 0 0 0
MAYHILL 29 40 18 40 24 / 30 20 10 0 0
MESCALERO 27 38 15 39 21 / 30 20 10 0 0
TIMBERON 27 40 12 40 19 / 30 20 10 0 0
WINSTON 27 36 17 43 21 / 30 20 10 0 0
HILLSBORO 33 39 25 44 26 / 30 20 10 0 0
SPACEPORT 32 46 26 45 27 / 20 20 10 0 0
LAKE ROBERTS 30 40 17 47 16 / 40 20 10 0 0
HURLEY 29 42 24 47 23 / 30 20 10 0 0
CLIFF 30 43 19 50 19 / 30 20 10 0 0
MULE CREEK 28 41 12 49 14 / 30 20 10 0 0
FAYWOOD 32 40 25 46 24 / 30 20 10 0 0
ANIMAS 30 47 27 49 24 / 30 10 0 0 0
HACHITA 33 44 28 49 22 / 30 10 10 0 0
ANTELOPE WELLS 34 46 29 54 25 / 30 10 10 0 0
CLOVERDALE 34 43 25 54 24 / 30 10 10 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 10 PM THIS EVENING TO 5 PM MST TUESDAY FOR
NMZ413.
WIND ADVISORY FROM 5 AM TO 5 PM MST TUESDAY FOR NMZ401>412-
414>417.
WIND ADVISORY UNTIL 6 PM MST THIS EVENING FOR
NMZ404>407-415-416.
TX...WIND ADVISORY FROM 10 PM THIS EVENING TO 5 PM MST TUESDAY FOR
TXZ419.
WIND ADVISORY FROM 5 AM TO 5 PM MST TUESDAY FOR TXZ418-420>424.
&&Hazardous weather outlook, Jan 28, 6:35 AM MST, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 635 AM MST MON JAN 28 2013 NMZ404>407-415-416-291515- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- 635 AM MST MON JAN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...TODAY AND TONIGHT WIND ADVISORY IN EFFECT FROM 2 PM TO 6 PM THIS AFTERNOON. AN APPROACHING UPPER DISTURBANCE WILL BRING WINDY CONDITIONS TODAY WITH WEST TO SOUTHWEST WINDS GUSTING FROM 45 TO 55 MPH THIS AFTERNOON WITH HIGHEST GUSTS ALONG EASTERN SLOPES. AREAS OF BLOWING DUST WILL BE POSSIBLE OVER THE LOWLANDS WITH VISIBILITIES LESS THAN A MILE OVER ISOLATED LOCATIONS. THERE WILL ALSO BE A FEW RAIN AND HIGH MOUNTAIN SNOW SHOWERS WITH PRECIPITATION AMOUNTS GENERALLY LESS THAN .1 INCH AND SNOW AMOUNTS LESS THAN 2 INCHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY UPPER LEVEL TROUGH AND COLD FRONT WILL MOVE EAST THROUGH NEW MEXICO AND WESTERN TEXAS LATE TONIGHT AND TUESDAY MORNING SUSTAINING WINDY CONDITIONS ACROSS THE REGION. WEST TO NORTHWEST WINDS WILL GUST FROM 40 TO 50 MPH ON TUESDAY. THE STORM WILL ALSO PRODUCE A FEW RAIN AND SNOW SHOWERS WITH SNOW LEVELS FALLING TO NEAR 4000 FEET TUESDAY MORNING. SNOW AMOUNTS WILL BE GENERALLY LIGHT AS ACCUMULATIONS WILL BE LESS THAN 2 INCHES OVER THE HIGHER MOUNTAINS WITH NO ACCUMULATIONS EXPECTED FOR THE LOWLANDS. MOST PRECIPITATION WILL END BY NOON TOMORROW. ALSO BECOMING MUCH COOLER ON TUESDAY WITH TEMPERATURES FALLING TO AROUND 10 TO 15 DEGREES BELOW NORMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NECESSARY. NMZ401>403-408>414-417-TXZ418>424-291515- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 635 AM MST MON JAN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT AN APPROACHING UPPER DISTURBANCE WILL BRING WINDY CONDITIONS TODAY WITH WEST TO SOUTHWEST WINDS GUSTING FROM 40 TO 50 MPH THIS AFTERNOON. AREAS OF BLOWING DUST WILL BE POSSIBLE OVER THE LOWLANDS WITH VISIBILITIES LESS THAN A MILE OVER ISOLATED LOCATIONS. THERE WILL ALSO BE A FEW RAIN AND MOUNTAIN SNOW SHOWERS WITH PRECIPITATION AMOUNTS GENERALLY LESS THAN .1 INCH AND SNOW AMOUNTS LESS THAN 2 INCHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY UPPER LEVEL TROUGH AND COLD FRONT WILL MOVE EAST THROUGH NEW MEXICO AND WESTERN TEXAS LATE TONIGHT AND TUESDAY MORNING SUSTAINING WINDY CONDITIONS ACROSS THE REGION. WEST TO NORTHWEST WINDS WILL AGAIN GUST FROM 40 TO 50 MPH ON TUESDAY. THE STORM WILL ALSO PRODUCE A FEW RAIN AND SNOW SHOWERS WITH SNOW LEVELS FALLING TO NEAR 4000 FEET TUESDAY MORNING. SNOW AMOUNTS WILL BE GENERALLY LIGHT AS ACCUMULATIONS WILL BE LESS THAN 2 INCHES OVER THE HIGHER MOUNTAINS WITH NO ACCUMULATIONS EXPECTED FOR THE LOWLANDS. MOST PRECIPITATION WILL END BY NOON TOMORROW. ALSO BECOMING MUCH COOLER ON TUESDAY WITH TEMPERATURES FALLING TO AROUND 10 TO 15 DEGREES BELOW NORMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NECESSARY. ROGASH
Nearby
Wind Advisories in New Mexico, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.